MathSciNet Relay Station
MathSciNet bibliographic data
MR199235 17.30 (57.70)
Kostrikin, A. I.; Šafarevič, I. R. Cartan's pseudogroups and the $p$-algebras of Lie. (Russian) Dokl. Akad. Nauk SSSR 168 1966 740–742.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement